# SDR UALA2013021200844

- Difficulty date: February 11, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 70,819 hours, 26,012 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR FAILED TO ARM.    DOOR ARMS ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INOPERATIVE.  ACCOMPLISHED OPS CHECK OF DOOR ARMING PER AMM, OPS CHECKS GOOD.
